MAUDE Adverse Event Report: ST PAUL CADD-LEGACY PLUS PUMP; PUMP, INFUSION

ST PAUL CADD-LEGACY PLUS PUMP; PUMP, INFUSION
Model Number 21-6500-13
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the product, the "high pressure" alarm went off.No patient injury was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Premarket (510k) number is unknown.
 
Additional Manufacturer Narrative
Other text: h4: correction: device manufacture date: 08-oct-2020.H6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection found the device in good condition.The customer stated problem was duplicated.Event history log was reviewed and the error was found multiple times.Investigation confirmed that the detection pressure of the downstream occlusion (dso) sensor is out of specification.Replaced defective downstream occlusion sensor and the upstream sensor was re-calibrated.The cause of the reported problem could not be determined.A manufacturing dhr review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.Therefore, no manufacturing dhr review is needed.

Brand Name
CADD-LEGACY PLUS PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka,
minneapolis, MN 55442
MDR Report Key14746791
Report Number3012307300-2022-12233
Device Sequence Number15126476
Product Code FRN
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-6500-13
Device Catalogue Number21-6500-09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown